[1] G. Baxter, An analytic problem whose solution follows from a simple algebraic identity, Pacific J. Math. 10 (1960), 731—742.
[2] M. Bresar, Jordan derivations on semiprime rings, Proc. Amer. Math. Soc. 104 (1988), 1003–1006.
[3] H. Hasse and F.K. Schmidt, Noch eine Begrudung der theorie der hoheren Differential quotienten in einem algebraischen Funtionenkorper einer Unbestimmeten, J. Reine Angew. Math. 177 (1937), 215–237.
[4] I.N. Herstein, Jordan derivations of prime rings, Proc. Amer. Math. Soc. 8 (1957), 1104–1110.
[5] N.P. Jewell, Continuity of module and higher derivations, Pacific J. Math. 68 (1977), 91—98.
[6] R.V. Kadison, Derivations of operator algebras, Ann. Math. 83 (1966), 280–293.
[7] R.V. Kadison, Local derivations, J. Algebra 130 (1990), 494–509.
[8] D.R. Larson and A.R. Sourour, Local derivations and local automorphisms of B(X), Proc. Sympos. Pure Math. Part 2 51 (1990), 187–194.
[9] R.J. Loy, Continuity of higher derivations, Proc. Amer. Math. Soc. 5 (1973), 505–510.
[10] M. Mirzavaziri, Characterization of higher derivations on algebras, Commun. Alg. 38 (2010), no. 3, 981–987.
[11] M. Mirzavaziri and M.S. Moslehian, A Kadison-Sakai-type theorem, Bull. Aust. Math. Soc. 79 (2009), no. 2, 249—257.
[12] M. Mirzavaziri, K. Naranjani, and A. Niknam, Innerness of higher derivations, Banach J. Math. Anal. 4 (2010), no. 2, 121–128.
[13] A. Roy and R. Sridharan, Higher derivations and central simple algebras, Nagoya Math. J. 32 (1968), 21—30.
[14] S. Sakai, C*-algebras and W*-algebras, Springer-Verlag, Berlin, 1971.
[15] M. Takesaki, Theory of Operator Algebras I, Springer-Verlag, Berlin, Heidelberg, New York, 2003.